| Model Number |
0502937010 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was lack of image during procedure.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
Alleged failure: cib, jacqui, or, cant see through it, po# wcb.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be a misaligned optical system.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description
It was reported that there was lack of image during procedure.